Alert archive / California / Red Flag Warnings in 2006

Red Flag Warning 7, NWS Sacramento, CA

October 24, 2006

NWS Sacramento, CA issued this red flag warning at Oct 24, 2006, 6:12 AM PDT. It took effect at Oct 24, 2006, 9:00 PM PDT. It was in force for 37 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 24, 2006, 6:12 AM PDT (13:12 UTC)
In effect from
Oct 24, 2006, 9:00 PM PDT
Expired
Oct 26, 2006, 10:00 AM PDT
In force
37 hr
Issued by
NWS Sacramento, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS86 KSTO 241312
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
612 AM PDT TUE OCT 24 2006

...DRY AND GUSTY NORTHERLY WINDS DEVELOPING TONIGHT INTO WEDNESDAY...

.AN UPPER LEVEL TROUGH IS FORECAST TO QUICKLY MOVE FROM THE
PACIFIC NORTHWEST THIS MORNING INTO THE GREAT BASIN BY TONIGHT.
STRONG SURFACE HIGH PRESSURE WILL BUILD INTO OREGON IN THE WAKE OF
THIS TROUGH...SETTING THE STAGE FOR A PERIOD OF GUSTY NORTHERLY
WINDS TONIGHT INTO WEDNESDAY AFTERNOON. THE GUSTY WINDS WILL RESULT
IN AREAS OF POOR HUMIDITY RECOVERIES TUESDAY NIGHT AND VERY LOW
MINIMUM HUMIDITIES ON WEDNESDAY. THE WINDS ARE EXPECTED TO
DIMINISH BY WEDNESDAY EVENING AS THE HIGH WEAKENS.

CAZ213>218-263-264-266-268-279-242315-
/O.UPG.KSTO.FW.A.0006.061025T0700Z-061025T2200Z/
/O.NEW.KSTO.FW.W.0007.061025T0400Z-061025T2200Z/
612 AM PDT TUE OCT 24 2006

...RED FLAG WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT
WEDNESDAY FOR INTERIOR NORTHERN CALIFORNIA MAINLY NORTH OF INTERSTATE 
80 FOR LOW HUMIDITY AND GUSTY NORTHERLY WINDS...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT
WEDNESDAY FOR ALL OF SHASTA COUNTY...EASTERN SLOPES OF THE
COASTAL RANGE TO LAKE COUNTY...NORTHERN SIERRA NEVADA INCLUDING
THE PLUMAS AND LASSEN NATIONAL FORESTS AND ADJACENT
FOOTHILLS...THE SACRAMENTO VALLEY...AND THE DELTA FOR GUSTY NORTH
TO EAST WINDS AND LOW HUMIDITY. THE FIRE WEATHER WATCH IS NO LONGER
IN EFFECT.

GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED TO DEVELOP THIS
EVENING OVER INTERIOR NORTHERN CALIFORNIA LEADING TO POOR
HUMIDITY RECOVERIES TONIGHT. THE WINDS SHOULD REMAIN RATHER STRONG
THROUGH WEDNESDAY MORNING...THEN GRADUALLY DECREASE THROUGH THE
AFTERNOON. THIS PERIOD OF STRONG WINDS WILL RESULT IN VERY LOW
MINIMUM HUMIDITIES OVER THE WARNING AREA ON WEDNESDAY. THE WINDS
ARE EXPECTED TO BE MUCH LIGHTER WEDNESDAY NIGHT...BUT DRY
CONDITIONS ARE FORECAST TO PERSIST THROUGH MUCH OF THE WEEK.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

CAZ267-269-242315-
/O.NEW.KSTO.FW.W.0007.061025T0400Z-061025T2200Z/
612 AM PDT TUE OCT 24 2006

...RED FLAG WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT
WEDNESDAY FOR THE NORTHERN MOTHERLODE AND THE TAHOE AND ELDORADO 
FORESTS WEST OF THE SIERRA CREST...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PDT
WEDNESDAY FOR THE NORTHERN MOTHERLODE AND THE TAHOE AND ELDORADO 
FORESTS WEST OF THE SIERRA CREST FOR GUSTY NORTHEAST TO EAST WINDS
AND LOW HUMIDITY.

GUSTY NORTHEAST WINDS ARE EXPECTED TO DEVELOP TONIGHT OVER THE
NORTHERN SIERRA NEVADA AND MOTHERLODE LEADING TO POOR HUMIDITY
RECOVERIES TONIGHT. THE WINDS WILL BE RATHER STRONG THROUGH
WEDNESDAY MORNING...THEN GRADUALLY DECREASE THROUGH THE AFTERNOON.
THIS PERIOD OF STRONG WINDS SHOULD RESULT IN VERY LOW MINIMUM
HUMIDITY OVER THE WARNING AREA ON WEDNESDAY AS WELL. THE WINDS ARE
EXPECTED TO BE MUCH LIGHTER WEDNESDAY NIGHT...BUT DRY CONDITIONS
ARE FORECAST TO PERSIST THROUGH MUCH OF THE WEEK.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
HS
6 follow-up statements
000 
WWUS86 KSTO 242203
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
303 PM PDT TUE OCT 24 2006

...DRY AND GUSTY NORTHERLY WINDS DEVELOPING THIS EVENING AND
CONTINUING THROUGH AT LEAST WEDNESDAY...

.AN UPPER LEVEL TROUGH IS FORECAST TO QUICKLY MOVE FROM OREGON
THIS AFTERNOON INTO THE GREAT BASIN BY TONIGHT. STRONG SURFACE
HIGH PRESSURE WILL BUILD INTO OREGON IN THE WAKE OF THIS TROUGH...
SETTING THE STAGE FOR A PERIOD OF VERY STRONG AND GUSTY NORTHERLY
WINDS TONIGHT INTO WEDNESDAY. THE GUSTY WINDS WILL RESULT IN AREAS
OF POOR HUMIDITY RECOVERIES TONIGHT AND VERY LOW MINIMUM HUMIDITIES
ON WEDNESDAY. THE WINDS ARE EXPECTED TO DIMINISH BY WEDNESDAY
EVENING AS THE HIGH WEAKENS. HOWEVER...LOCALLY GUSTY WINDS MAY
REDEVELOP WEDNESDAY NIGHT...ESPECIALLY OVER HIGHER TERRAIN. SHOULD
THIS OCCUR...THE RED FLAG WARNING MAY NEED TO BE EXTENDED FOR
ANOTHER NIGHT.

CAZ213>218-263-264-266>269-279-251315-
/O.CON.KSTO.FW.W.0007.061025T0400Z-061025T2200Z/
303 PM PDT TUE OCT 24 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
3 PM PDT WEDNESDAY FOR MUCH OF INTERIOR NORTHERN CALIFORNIA...

THE ONLY PORTIONS OF INTERIOR NORTHERN CALIFORNIA CURRENTLY
EXCLUDED FROM THE RED FLAG WARNING ARE PARTS OF STANISLAUS AND
TUOLUMNE COUNTIES OR FIRE WEATHER ZONES 219...220...AND 221. 

GUSTY NORTH TO NORTHEAST WINDS ARE EXPECTED TO DEVELOP THIS
EVENING OVER INTERIOR NORTHERN CALIFORNIA LEADING TO POOR
HUMIDITY RECOVERIES TONIGHT. THE WINDS SHOULD REMAIN RATHER
STRONG THROUGH WEDNESDAY MORNING...THEN GRADUALLY DECREASE
THROUGH THE AFTERNOON. THIS PERIOD OF STRONG WINDS WILL RESULT IN
VERY LOW MINIMUM HUMIDITIES OVER THE WARNING AREA ON WEDNESDAY.
THE WINDS ARE EXPECTED TO BE MUCH LIGHTER OVER THE SACRAMENTO
VALLEY WEDNESDAY NIGHT...BUT MAY BECOME LOCALLY GUSTY AGAIN OVER
HIGHER TERRAIN. DRY CONDITIONS ARE FORECAST TO PERSIST THROUGH
MUCH OF THE WEEK.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
JJ
000 
WWUS86 KSTO 251222
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
515 AM PDT WED OCT 25 2006

...DRY AND GUSTY NORTH EAST WINDS THROUGH THURSDAY MORNING...

.AN UPPER LEVEL TROUGH WILL DIG INTO THE GREAT BASIN TODAY. STRONG 
SURFACE HIGH PRESSURE HAS BUILT OVER OREGON IN THE WAKE OF THIS 
TROUGH FOR GUSTY NORTHERLY WINDS TODAY. THE GUSTY WINDS WILL RESULT 
IN HUMIDITIES IN THE SINGLE DIGITS TO TEENS THIS AFTERNOON. THE 
NORTHERLY WINDS ARE EXPECTED TO DECREASE BY THIS EVENING AS THE 
GRADIENT BECOMES EASTERLY WITH THE SURFACE HIGH BUILDING INTO 
NEVADA. GUSTY EASTERLY WINDS AND POOR HUMIDITY RECOVERIES ARE 
EXPECTED TONIGHT INTO THURSDAY MORNING. WINDS ARE EXPECTED TO 
DECREASE DURING THE DAY THURSDAY BUT WARM AND DRY CONDITIONS WILL 
CONTINUE THROUGH SATURDAY.

CAZ220-221-252300-
/O.NEW.KSTO.FW.W.0008.061026T0000Z-061026T1700Z/
515 AM PDT WED OCT 25 2006

...RED FLAG WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM
PDT THURSDAY FOR THE SOUTHERN MOTHERLODE AND STANISLAUS FOREST...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM
PDT THURSDAY FOR THE SOUTHERN MOTHERLODE AND STANISLAUS FOREST FOR
GUSTY NORTHEASTERLY WINDS AND LOW HUMIDITIES.

GUSTY NORTHEASTERLY WINDS ARE EXPECTED TO DEVELOP THIS EVENING
OVER THE SOUTHERN MOTHERLODE AND THE STANISLAUS FOREST. THE WINDS
WILL BE GUSTY AND STRONG AT TIMES...ESPECIALLY OVER THE RIDGES AND
THROUGH NORTHEAST TO EAST ORIENTED CANYONS. HUMIDITY RECOVERIES
WILL BE POOR TONIGHT WITH THE DRY WINDS. THE WINDS ARE EXPECTED TO
DECREASE DURING THE DAY THURSDAY.  

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

CAZ216>218-264-266>269-279-252300-
/O.EXT.KSTO.FW.W.0007.000000T0000Z-061026T1700Z/
515 AM PDT WED OCT 25 2006

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 AM PDT THURSDAY...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 AM PDT THURSDAY FOR 
GUSTY NORTH TO EAST WINDS AND LOW HUMIDITIES FOR THE CENTRAL AND 
SOUTHERN SACRAMENTO VALLEY AND LAKE COUNTY AND THE DELTA REGION 
ALONG WITH THE SIERRA AND ADJACENT FOOTHILLS. 

GUSTY NORTH TO EAST WINDS ARE EXPECTED THROUGH THURSDAY MORNING  
LEADING TO SINGLE DIGIT HUMIDITIES TODAY AND POOR HUMIDITY RECOVERIES
TONIGHT. THE NORTHERLY WINDS WILL TURN MORE EASTERLY TONIGHT 
BRINGING PERIODS OF STRONG AND GUSTY WINDS. THE WINDS ARE EXPECTED 
TO DECREASE IN THE AFTERNOONS. THE STRONGEST WINDS IN THE CENTRAL 
AND SOUTHERN SACRAMENTO VALLEY ARE EXPECTED ALONG THE WEST SIDE AND 
OVER THE RIDGES AND THROUGH NORTHEAST ORIENTED CANYONS IN THE 
FOOTHILLS AND MOUNTAINS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

CAZ213>215-263-252300-
/O.EXT.KSTO.FW.W.0007.000000T0000Z-061026T0000Z/
515 AM PDT WED OCT 25 2006

...RED FLAG WARNING NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON FOR 
THE NORTHERN SACRAMENTO VALLEY AND SHASTA COUNTY MOUNTAINS...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON
FOR THE NORTHERN SACRAMENTO VALLEY AND SHASTA COUNTY MOUNTAINS FOR GUSTY
NORTHERLY WINDS AND LOW HUMIDITIES. 

PERIODS OF GUSTY NORTHERLY WINDS ARE EXPECTED THIS MORNING AND
SHOULD DECREASE IN THE AFTERNOON. THE DRY NORTHERLY WINDS WILL
BRING SINGLE DIGIT HUMIDITIES THIS AFTERNOON. LOCALLY GUSTY
NORTHEASTERLY WINDS ARE POSSIBLE TONIGHT. WARM AND DRY CONDITIONS
ARE EXPECTED THROUGH SATURDAY. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS86 KSTO 252205
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
305 PM PDT WED OCT 25 2006

...DRY AND GUSTY NORTH EAST WINDS THROUGH THURSDAY MORNING...

.UPPER LEVEL TROUGH HAS DUG INTO THE GREAT BASIN TODAY WITH A RIDGE 
BUILDING OVER NORTHERN CALIFORNIA. SURFACE HIGH PRESSURE IN OREGON 
HAS CREATED A STRONG NORTHERLY SURFACE PRESSURE GRADIENT FOR GUSTY 
NORTHERLY WINDS.  AFTERNOON RELATIVE HUMIDITIES ARE RUNNING IN THE 
SINGLE DIGITS TO TEENS WITH THE DRY NORTHERLY WINDS.  SURFACE HIGH 
BUILDS INTO NEVADA TONIGHT FOR A STRONG EASTERLY GRADIENT BRINGING 
GUSTY EASTERLY WINDS AND AREAS OF POOR OVERNIGHT RELATIVE HUMIDITY 
RECOVERIES...ESPECIALLY TO THE SIERRA AND FOOTHILLS. THE WINDS AND 
LOW HUMIDITIES WARRANT A RED FLAG WARNING FOR MOST OF THE INTERIOR 
NORTHERN CALIFORNIA THROUGH THURSDAY MORNING.  WIND IS EXPECTED TO
DECREASE DURING THE DAY THURSDAY, BUT WARM AND DRY CONDITIONS WILL
CONTINUE THROUGH SATURDAY.

CAZ213>215-263-260615-
/O.EXT.KSTO.FW.W.0007.000000T0000Z-061026T1700Z/
305 PM PDT WED OCT 25 2006

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 AM PDT THURSDAY...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 AM PDT THURSDAY. 

PERIODS OF GUSTY NORTHERLY WINDS ARE EXPECTED TO PERSIST THROUGH
THURSDAY MORNING. THE DRY NORTHERLY WINDS BROUGHT SINGLE DIGIT
HUMIDITIES THIS AFTERNOON AND RECOVERIES TONIGHT WILL BE POOR. 
WARM AND DRY CONDITIONS ARE EXPECTED THROUGH SATURDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

CAZ220-221-260615-
/O.EXT.KSTO.FW.W.0008.061025T2205Z-061026T1700Z/
305 PM PDT WED OCT 25 2006

...RED FLAG WARNING NOW IN EFFECT UNTIL 10 AM PDT THURSDAY...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 10 AM PDT THURSDAY. 

GUSTY NORTHEAST TO EASTERLY WINDS HAVE DEVELOPED OVER THE SOUTHERN
MOTHERLODE AND STANISLAUS FOREST.  THE WINDS WILL REMAIN GUSTY AND
STRONG AT TIMES...ESPECIALLY OVER THE RIDGES AND THROUGH NORTHEAST
TO EAST ORIENTED CANYONS. HUMIDITY RECOVERIES WILL BE POOR TONIGHT
WITH THE DRY WINDS. THE WINDS ARE EXPECTED TO DECREASE DURING THE
DAY THURSDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

CAZ216>218-264-266>269-279-260615-
/O.CON.KSTO.FW.W.0007.000000T0000Z-061026T1700Z/
305 PM PDT WED OCT 25 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THURSDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THURSDAY. 

GUSTY NORTH TO EAST WINDS ARE EXPECTED THROUGH THURSDAY MORNING
LEADING TO POOR HUMIDITY RECOVERIES TONIGHT. THE NORTHERLY WINDS
WILL TURN MORE EASTERLY TONIGHT BRINGING PERIODS OF STRONG AND
GUSTY WINDS.  THESE WINDS ARE EXPECTED TO DECREASE BY THURSDAY
AFTERNOON. THE STRONGEST WINDS ARE EXPECTED OVER THE RIDGES AND
THROUGH NORTHEAST ORIENTED CANYONS IN THE FOOTHILLS AND MOUNTAINS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS86 KSTO 260031
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
531 PM PDT WED OCT 25 2006

...DRY AND GUSTY NORTH EAST WINDS THROUGH THURSDAY MORNING...

.UPPER LEVEL TROUGH DUG INTO THE GREAT BASIN TODAY...WITH A RIDGE
BUILDING OVER NORTHERN CALIFORNIA. SURFACE HIGH PRESSURE IN OREGON
HAS CREATED A STRONG NORTHERLY SURFACE PRESSURE GRADIENT FOR GUSTY
NORTHERLY WINDS. AFTERNOON RELATIVE HUMIDITIES ARE RUNNING IN THE
SINGLE DIGITS TO TEENS WITH THE DRY NORTHERLY WINDS. SURFACE HIGH
PRESSURE WILL BUILD INTO NEVADA TONIGHT FOR A STRONG EASTERLY
GRADIENT...BRINGING GUSTY EASTERLY WINDS AND AREAS OF POOR
OVERNIGHT RELATIVE HUMIDITY RECOVERIES...ESPECIALLY TO THE SIERRA
AND FOOTHILLS. THESE GUSTY WINDS AND LOW HUMIDITIES WARRANT A RED
FLAG WARNING FOR MOST OF INTERIOR NORTHERN CALIFORNIA THROUGH
THURSDAY MORNING. WINDS WILL GRADUALLY DECREASE DURING THE DAY
THURSDAY...BUT WARM AND DRY CONDITIONS WILL CONTINUE THROUGH
SATURDAY.

CAZ213>218-263-264-266>269-279-261400-
/O.CON.KSTO.FW.W.0007.000000T0000Z-061026T1700Z/
531 PM PDT WED OCT 25 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THURSDAY 
FOR GUSTY NORTHEAST TO EAST WINDS AND LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THURSDAY FOR
ALL OF SHASTA COUNTY...THE BURNEY BASIN...THE DELTA REGION...THE
SACRAMENTO VALLEY...AND SURROUNDING FOOTHILLS AND MOUNTAINS...INCLUDING
THE COASTAL RANGE NORTH FROM LAKE COUNTY AND THE SIERRA NEVADA
FROM AMADOR COUNTY NORTHWARD.

GUSTY NORTH TO EAST WINDS WILL CONTINUE THROUGH THURSDAY MORNING
LEADING TO POOR HUMIDITY RECOVERIES TONIGHT. THE NORTHERLY WINDS
WILL TURN MORE EASTERLY TONIGHT...BRINGING PERIODS OF STRONG AND
GUSTY WINDS. THESE WINDS WILL GRADUALLY DECREASE BY THURSDAY
AFTERNOON. THE STRONGEST WINDS ARE EXPECTED OVER THE RIDGES AND
THROUGH NORTHEAST ORIENTED CANYONS IN THE FOOTHILLS AND MOUNTAINS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

CAZ220-221-261400-
/O.CON.KSTO.FW.W.0008.000000T0000Z-061026T1700Z/
531 PM PDT WED OCT 25 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THURSDAY 
FOR GUSTY NORTHEAST TO EAST WINDS WITH LOW HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THURSDAY FOR
THE SOUTHERN MOTHERLODE AS WELL AS THE STANISLAUS NATIONAL FOREST
WEST OF THE SIERRA CREST.

GUSTY NORTHEAST TO EASTERLY WINDS WILL CONTINUE OVER THE SOUTHERN
MOTHERLODE AND STANISLAUS FOREST...REMAINING GUSTY AND STRONG AT
TIMES...ESPECIALLY OVER THE RIDGES AND THROUGH NORTHEAST TO EAST
ORIENTED CANYONS. HUMIDITY RECOVERIES WILL BE POOR TONIGHT WITH
THESE GUSTY WINDS. THE WINDS WILL GRADUALLY DECREASE DURING THE
DAY THURSDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS86 KSTO 261310
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
610 AM PDT THU OCT 26 2006


CAZ213>218-263-264-266>269-279-261700-
/O.CON.KSTO.FW.W.0007.000000T0000Z-061026T1700Z/
610 AM PDT THU OCT 26 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THIS
MORNING FOR ALL OF SHASTA COUNTY...THE EASTERN HALF OF THE COASTAL 
RANGE SOUTHWARD TO LAKE COUNTY...NORTHERN SIERRA NEVADA AND ADJACENT 
FOOTHILLS...AND THE SACRAMENTO VALLEY AND DELTA REGION FOR GUSTY 
NORTH TO EAST WIND AND VERY LOW HUMIDITIES...

GUSTY NORTH TO EAST WIND HAS RESULTED IN WIDESPREAD OVERNIGHT
HUMIDITY RECOVERIES BELOW 30 PERCENT ACROSS THE WARNING AREA. THE
WIND IS EXPECTED TO DECREASE LATER THIS MORNING IN MOST AREAS BUT
COULD REMAIN LOCALLY GUSTY INTO THE AFTERNOON. LOCALLY GUSTY WIND
IS POSSIBLE AGAIN TONIGHT AND FRIDAY NIGHT IN PORTIONS OF THE
SIERRA NEVADA FOOTHILLS AND WEST SLOPES RESULTING IN CONTINUED
POOR OVERNIGHT HUMIDITY RECOVERIES THESE AREAS.

OTHERWISE LOW DAYTIME HUMIDITIES WILL CONTINUE INTO THE WEEKEND WITH
SLOWLY IMPROVING NIGHTTIME RECOVERIES. TEMPERATURES WILL GRADUALLY
COOL INTO EARLY NEXT WEEK AS HIGH PRESSURE WEAKENS OVER NORTHERN
CALIFORNIA.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

CAZ220-221-261700-
/O.CON.KSTO.FW.W.0008.000000T0000Z-061026T1700Z/
610 AM PDT THU OCT 26 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THIS
MORNING FOR THE SOUTHERN MOTHERLODE AS WELL AS THE STANISLAUS 
NATIONAL FOREST WEST OF THE SIERRA CREST...

GUSTY NORTHEAST WIND HAS RESULTED IN WIDESPREAD OVERNIGHT
HUMIDITY RECOVERIES BELOW 30 PERCENT. THE WIND WILL DECREASE TODAY
BUT COULD REMAIN LOCALLY GUSTY TONIGHT AND FRIDAY NIGHT RESULTING
IN AREAS OF CONTINUED POOR OVERNIGHT HUMIDITY RECOVERY.

OTHERWISE LOW DAYTIME HUMIDITIES WILL CONTINUE WITH SLOWLY
IMPROVING NIGHTTIME RECOVERIES...ALONG WITH A GRADUAL COOLING TREND
THROUGH THE WEEKEND INTO EARLY NEXT WEEK. 

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS86 KSTO 261721
RFWSTO

RED FLAG WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
1021 AM PDT THU OCT 26 2006

CAZ213>218-263-264-266>269-279-261830-
/O.EXP.KSTO.FW.W.0007.000000T0000Z-061026T1700Z/
1021 AM PDT THU OCT 26 2006

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. GUSTY NORTHEAST TO
EAST WINDS WILL CONTINUE TO WEAKEN TODAY AS THE EASTERLY PRESSURE
GRADIENT WEAKENS. HOWEVER...HUMIDITIES WILL REMAIN VERY LOW...AND
POOR OVERNIGHT HUMIDITY RECOVERY IS EXPECTED TONIGHT. ISOLATED GUSTY
NORTHEAST TO EAST WINDS FROM 30 TO 40 MPH MAY OCCUR AT TIMES
THROUGH MIDDAY...AND AGAIN LATER TONIGHT...OVER REMOTE RIDGE TOPS
OR SOUTHWEST TO NORTHEAST ORIENTED CANYONS OF THE SIERRA NEVADA.

$$

CAZ220-221-261830-
/O.EXP.KSTO.FW.W.0008.000000T0000Z-061026T1700Z/
1021 AM PDT THU OCT 26 2006

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. GUSTY NORTHEAST TO
EAST WINDS WILL CONTINUE TO WEAKEN TODAY AS THE EASTERLY PRESSURE
GRADIENT WEAKENS. HOWEVER...HUMIDITIES WILL REMAIN VERY LOW...AND
POOR OVERNIGHT HUMIDITY RECOVERY IS EXPECTED TONIGHT. ISOLATED GUSTY
EAST WINDS MAY OCCUR OVER SOME OF THE REMOTE MOUNTAIN PEAKS.

$$
JHM

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this red flag warning went out at Oct 24, 3:30 AM PDT, 2 hours 42 minutes earlier.

Area forecast discussion, Oct 24, 3:30 AM PDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SACRAMENTO CA
330 AM PDT TUE OCT 24 2006

.DISCUSSION...WEAK SHORT WAVE MOVING OVER NORCAL AS EVIDENT BY A
BAND OF HIGH CLOUDS ROUGHLY FROM UKIAH TO RED BLUFF TO SUSANVILLE.
ALONG THE COAST A VERY SHALLOW MARINE LAYER WILL HAVE TROUBLE MAKING
MUCH INLAND PENETRATION WITH A 1.3MB GRADIENT. A VIGOROUS UPPER LOW
WILL DROP INTO THE INLAND NORTHWEST THIS AFTERNOON. DOWNVALLEY WINDS
WILL BEGIN LATER TODAY AS SURFACE HIGH PRESSURE BUILDS IN BEHIND THE
LOW. EXPECT ANOTHER WARM DAY ACROSS THE REGION WITH AFTERNOON HIGHS
IN THE LOWER 80S. RUC...GFS AND WRF KEEP THE TROF MORE CONSOLIDATED
AS IT MOVES INTO THE GREAT BASIN. CNSAC MM5 HAS 100KT JET NOSING
INTO NORTHERN NEVADA TONIGHT. THIS WOULD PROVIDE SOME UPPER LEVEL
SUPPORT FOR A PERIOD OF DOWNSLOPE WINDS LATE THIS EVENING INTO EARLY
TOMORROW AFTERNOON. A 12MB SURFACE GRADIENT DEVELOPS FROM MEDFORD TO
REDDING TONIGHT. BY MIDNIGHT LOCAL WIND GUSTS TO 40 MPH ARE LIKELY
IN THE NORTHERN SAC VALLEY. BUFKIT AND 925 MB ANALYSIS SHOW A
BARRIER JET ALONG THE WEST SIDE OF THE NORTHERN SAC VALLEY AROUND 06Z.
BY 12Z THIS WILL WORK INTO THE HILLS OF THE SOUTHERN SAC VALLEY AND
DELTA. MEANWHILE STRONG NORTHEAST WINDS WILL BEGIN BLOWING THROUGH
CANYONS OF THE WEST SLOPE OF THE SIERRA. LOCAL GUSTS TO 50 MPH ARE
POSSIBLE OVER ELEVATED TERRAIN. THE FIRE WEATHER WATCH WILL BE
UPGRADED TO A RED FLAG WARNING AND EXPANDED TO INCLUDE THE TAHOE
AND ELDORADO NF/S WEST OF THE SIERRA CREST AND NORTHERN MOTHERLODE.
AREAS OF SINGLE DIGIT HUMIDITY WILL BE POSSIBLE ACROSS THE WARNING
AREA TOMORROW. WILL HOLD OFF ON ANY WIND ADVISORIES FOR NOW. UPPER
LEVEL FORCING DECREASES AS THE LOW MOVES OFF TO THE EAST TOMORROW
AFTERNOON. ANOTHER WARM FALL DAY IS IN STORE FOR US TOMORROW. UPPER
LEVEL RIDGE THEN BUILDS OVER THE AREA INTO THE WEEKEND. UNDER A
LIGHT OFFSHORE FLOW...BEAUTIFUL FALL WEATHER WILL CONTINUE RIGHT ON
THROUGH THE WEEKEND. SG

&&

.AVIATION...
VFR CONDITIONS WITH HIGH CLOUDS AT TIMES EXCEPT AREAS OF MVFR AND
ISOLD IFR IN THE BAY AREA WITH LOW CLOUDS AND FOG UNTIL 16Z.
NORTHERLY WINDS WILL INCREASE DURING THE DAY AND PEAK TOMORROW
MORNING WITH A STRONG NORTHERLY SURFACE PRESSURE GRADIENT. NORTH TO
NORTHEAST WIND G35KT IN THE VALLEY AND G50KT IN THE FOOTHILLS AND
MOUNTAINS.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING IN EFFECT FROM 9 PM TONIGHT THROUGH 3 PM WEDNESDAY
AFTERNOON FOR ALL AREAS EXCEPT THE NORTHERN SAN JOAQUIN VALLEY...THE
STANISLAUS NATIONAL FOREST AND THE SOUTHERN MOTHERLODE.

&&
Hazardous weather outlook, Oct 23, 7:00 AM PDT, 23 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SACRAMENTO CA
700 AM PDT MON OCT 23 2006

CAZ013>019-063-064-066>069-241400-
SHASTA LAKE AREA/NORTHERN SHASTA COUNTY-
BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY-
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES-
CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE-
EAST FOOTHILLS/NORTH SACRAMENTO VALLEY-
WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA-
700 AM PDT MON OCT 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

WIND GUSTS TO 40 MPH ARE POSSIBLE ALONG THE WEST SLOPES OF THE
SIERRA...NORTHERN SACRAMENTO VALLEY AND EAST SLOPES OF THE
SHASTA-TRINITY MOUNTAINS TUESDAY NIGHT.  OTHERWISE...NO HAZARDOUS
WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE.

THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT
(LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 3:32 PM PDTHigh Wind WarningSTO12 hr
Oct 24, 3:32 PM PDTWind AdvisorySTO12 hr

Nearby

Red Flag Warnings in California, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.